2 doctors weighed in:

Can Clomid (clomiphene) cause breast tenderness and whiteish and clear discharge in only one nipple just finished my Clomid (clomiphene) cycle 10 days ago?

2 doctors weighed in
Dr. Bernard Rosenfeld
Fertility Medicine
1 doctor agrees

In brief: Clomid (clomiphene)

Most patients taking Clomid (clomiphene) to increase ovulation do not complain of these symptoms.
Whitish clear breast discharge is not uncommon in women that have had children. A breast exam and mammography would be recommended.

In brief: Clomid (clomiphene)

Most patients taking Clomid (clomiphene) to increase ovulation do not complain of these symptoms.
Whitish clear breast discharge is not uncommon in women that have had children. A breast exam and mammography would be recommended.
Dr. Bernard Rosenfeld
Dr. Bernard Rosenfeld
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors